Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
it sounds like we have to fix this excessive gas issue in the stomach first.
have you tried strong stromach acid blocking agents like nexium or prilosex (omeprazole) to help decrease stomach acid?
that could help decrease stomach gas.
also simethicone can help decrease stomach gas.
the only medication prescribed problem has been beta blockers I take windese tablets all the time with some success but I do not suffer any acid symptoms at all so no I have not taken any of these other tablets
the most common cause of excessive gas in the stomach is from excessive stomach acid production.
I bet if you start taking some stomach acid blockers this could help the stomach gas and this could help you not have so often the abnormal heart rhythms.
there are safe over the counter stomach acid neutralizers like malox or mylanta
or antihistamine acid reducers like zantac or tagamet.
and also proton pump acid reducers like prilosec which can help reduce stomach acid and stomach gas.
also there is over the counter GasX which contains simethicone which can help decrease stomach gas.
I would try these and see if they help reduce the frequency of these heart rhythms.
are you willing to try these to see if they help?
I am willing to try anything that will get my life back but I would also like to know WHY does this affect my heart if its my stomach that is the problem?
the stomach is right below the diaphram and heart.
so when the stomach gets distended or expanded, it can push upwards against the heart
and pressure on the heart can sometimes cause abnormal heart rhythms.
I see, is this a common problem because I have never know anyone else to get this or read about it anywhere can it be a danger to the heart ?
it would not be a danger to the heart.
it can be a common problem.
do you have any other questions?
No thank you I will try your suggestions
you are welcome
if done, please leave positive feedback below
we only get credit clients after positive feedback.